Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: A. N. Singh
Title: The Theory and Construction of Nondifferentiable Functions
Additional book information: (Lucknow University Studies, no. 1, Faculty of Science, Session 1934-1935.) Lucknow, Newul Kishore Press, 1935. 7+110 pp.

Review Information:

Reviewer: Einar Hille
Journal: Bull. Amer. Math. Soc. 45 (1939), 217-218
American Mathematical Society